# SDR CA101105006

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 13,066 hours
- Engine: Allsn 250C*
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Swashplate
- Part number: 369D218005501
- Condition: Sheared
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND DRIVE SPLINES SHEARED OFF.  HELICOPTER HAS NO HISTORY OF TAIL ROTOR STRIKE.  INVESTIGATION INCLUDING ENGINEERING FAILURE ANALYSIS OF PART.  OPERATORS FLEET INFORMED AND INSPECTED FOR SIMILAR PROBLEM.  WILL FORWARD RESULTS.
